# SDR MASA2010122401544

- Difficulty date: December 23, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,332 hours, 37,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXIT SIGN FELL OFF.  MX RE-SECURED THE SIGN.
